# SDR S2YA06007

- Difficulty date: September 17, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328100
- Aircraft serial: 3111
- Aircraft time: 16,243 hours, 16,266 cycles
- Engine: Pwa PW306B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 001B577A1007208
- Condition: Broken
- Location: Spoiler Actuator
- Part time: 3,792 hours, 3,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF OF FLIGHT 2343, THE RT GROUND SPOILER DEPLOYED. THE CREW DECLARED AN EMERGENCY AND IMMEDIATELY RETURNED TO DEPARTURE.  OUTSTATION MX FOUND THE RT GROUND SPOILER’S ACTUATING BRACKET BROKEN.
